MathSciNet Relay Station
MathSciNet bibliographic data
MR596114 30D50 (41A46)
Fisher, S. D.; Micchelli, Charles A. The $n$-width of sets of analytic functions. Duke Math. J. 47 (1980), no. 4, 789–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement